Small perturbations and stochastic games
Nicolas Vieille ()
Post-Print from HAL
Abstract:
The purpose of this note is to apply results from the theory of Markov chains with rare transitions to stochastic games. The results obtained here are used in the proof of existence of equilibrium payoffs in two-player stochastic games.
Keywords: stochastic games; small perturbations (search for similar items in EconPapers)
Date: 2000-12
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Published in Israel Journal of Mathematics, 2000, Vol.119,n°1, pp.127-142. ⟨10.1007/BF02810665⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00481409
DOI: 10.1007/BF02810665
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().